# SDR AALA20110503TUL04

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT DOOR FRAME WEB UPPER AND LOWER SIDES AT STATIONS 1212 TO 1218 BETWEEN LONGERONS 28 AND 29 RIGHT.  INSTALLED NEW WEB AT STATIONS 1150 TO 1218 FROM LONGERONS 29 TO 26 RIGHT PER AARD 51-10-00-05, PER SRM 51-30-05 AND SRM 51-30-02.
